New exact solutions of the generalized Zakharov-Kuznetsov modified equal-width equation


Pandir Y.

PRAMANA-JOURNAL OF PHYSICS, vol.82, no.6, pp.949-964, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 82 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.1007/s12043-014-0748-z
  • Title of Journal : PRAMANA-JOURNAL OF PHYSICS
  • Page Numbers: pp.949-964

Abstract

In this paper, new exact solutions, including soliton, rational and elliptic integral function solutions, for the generalized Zakharov-Kuznetsov modified equal-width equation are obtained using a new approach called the extended trial equation method. In this discussion, a new version of the trial equation method for the generalized nonlinear partial differential equations is offered.